# SDR QXEA200602952

- Difficulty date: November 9, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 5,000 hours, 3,443 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEN - FLIGHT 4182 - ON TAXI, THE CEILING PANEL AT ROW 15 WAS LOOSE AND FELL DOWN.  RETURNED TO THE GATE.  MAINTENANCE SECURED THE PANEL.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
